# SDR SWAA2016042951423

- Difficulty date: April 19, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 71,057 hours, 67,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 328, STRINGER 20R.  REPAIRED FRAME IAW ACO.
